Verlagslink DOI: 10.1017/S0013091517000086
Titel: Note on Spectra of Non-Selfadjoint Operators over Dynamical Systems
Sprache: Englisch
Autor/Autorin: Beckus, Siegfried 
Lenz, Daniel 
Lindner, Marko  
Seifert, Christian  
Erscheinungs­datum: 1-Mai-2018
Quellenangabe: Proceedings of the Edinburgh Mathematical Society 2 (61): 371-386 (2018-05-01)
Zusammenfassung (englisch): 
We consider equivariant continuous families of discrete one-dimensional operators over arbitrary dynamical systems. We introduce the concept of a pseudo-ergodic element of a dynamical system. We then show that all operators associated to pseudo-ergodic elements have the same spectrum and that this spectrum agrees with their essential spectrum. As a consequence we obtain that the spectrum is constant and agrees with the essential spectrum for all elements in the dynamical system if minimality holds.
URI: http://hdl.handle.net/11420/2942
ISSN: 0013-0915
Zeitschrift: Proceedings of the Edinburgh Mathematical Society 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

135
Letzte Woche
1
Letzten Monat
2
checked on 01.10.2022

SCOPUSTM   
Zitate

2
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.